# SDR SWIA202501020107

- Difficulty date: November 7, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 50,585 hours, 33,659 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BARE METAL GOUGE WEAR IN RH MAIN LANDING GEAR DOOR ON THE AFT OUTBOARD CORNER OF THE DOOR ADJACENT TO THE SWEEP BELT BRUSHES     (C-CHECK RO 12/31/2024 - FILED OPEN)    BLENDED DAMAGE ON RH MLG DOOR AT AFT OUTBOARD CORNER AND FOUND TO BE IN LIMITS IAW CRJ700 CMM 32-12-02, SRM 51-21-11, 51-25-06, 51-25-16 AND 51-42-13. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S111824-5, P.O# 174556, DATE OF INSPECTION 18NOV2024. SEE REPORT FOR DETAILS
